| Catalog Number |
NBD8 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided percutaneous drainage catheter placement procedure using navarre biliary drainage catheter.Post the procedure, the drainage catheter was allegedly fractured.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation, three photos were provided for review.The first photo shows a partial view of the drainage catheter held by a clinician.The stylet is noted to be partially advanced through the catheter.No anomalies can be noted on the hub area.The second photo shows a partial view of the drainage catheter along with metal and plastic stylets held by a clinician.The metal stylet is noted to be partially advanced through the catheter.No anomalies can be noted on the hub area.The third photo shows a partial view of the drainage catheter along with stylets kept in a product pouch held by a clinician.The stylet is noted to be partially advanced through the catheter.The investigation is inconclusive for the reported fracture issue as the provided photo was not sufficient to confirm the reported issues for all the three devices.The definitive root cause could not be determined based upon available information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description